335 0

Note on fuzzy soft sets and fuzzy soft lattices

Title
Note on fuzzy soft sets and fuzzy soft lattices
Author
박춘길
Keywords
Soft set; Fuzzy soft set; Lattice; Fuzzy soft latice
Issue Date
2019-01
Publisher
SPRINGER-VERLAG ITALIA SRL
Citation
REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS, v. 113, Issue 1, Page. 41-48
Abstract
In this note, we point out that several assertions (Proposition 7, Lemmas 20, 21 and Theorems 7, 15) in [Y. Shao and K. Qin, Fuzzy soft sets and fuzzy soft lattices, Int. J. Comput. Intell. Sys. 5 (2012), 1135-1147] are not true in general. Appropriate counterexamples are given. Further their modified versions are presented.
URI
https://link.springer.com/article/10.1007%2Fs13398-017-0450-3https://repository.hanyang.ac.kr/handle/20.500.11754/102770
ISSN
1578-7303; 1579-1505
DOI
10.1007/s13398-017-0450-3
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE